×

zbMATH — the first resource for mathematics

A note on the existence of multiple homoclinic orbits for a perturbed radial potential. (English) Zbl 0819.34032
From the Introduction: “We study the existence of multiple homoclinic orbits for an autonomous second order Hamiltonian system. Recently, the existence of homoclinic orbits has been deeply investigated via variational methods. The purpose of this paper is to consider small perturbations of radial potentials and to prove the existence of at least two geometrically distinct homoclinic orbits satisfying natural initial conditions”.

MSC:
34C37 Homoclinic and heteroclinic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. AMBROSETTI, M. L. BERTOTTI, Homoclinics for second order conservative systems,in ?Partial Differential Equations and Related Subjects? (ed. M. Miranda), Pitman Research Note in Math. Ser., 1992 · Zbl 0804.34046
[2] A. AMBROSETTI, V. COTI ZELATI, Multiple homoclinic orbits for a class of conservative systems,Rend. Sem. Mat. Univ. Padova (to appear). See also Multiplicité des orbites homoclines pour des systèmes conservatifs,C. R. Acad. Sci. Paris 314, 601-604 (1992) · Zbl 0780.49008
[3] V. BENCI, F. GIANNONI, Homoclinic orbits on compact manifolds,J. Math. Anal. Appl. 157, 568-576 (1991) · Zbl 0737.58052 · doi:10.1016/0022-247X(91)90107-B
[4] P. CALDIROLI, Existence and multiplicity of homoclinic orbits for singular potentials on unbounded domains,Proc. Roy. Soc. Edinburgh (to appear) · Zbl 0807.34058
[5] S.-N. CHOW, J. K. HALE,Methods of Bifurcation Theory, Springer-Verlag, Berlin, 1982 · Zbl 0487.47039
[6] V. COTIZELATI, I. EKELAND, E. SÉRÉ, A variational approach to homoclinic orbits in Hamiltonian systems,Math. Ann. 288, 133-160 (1990) · Zbl 0731.34050 · doi:10.1007/BF01444526
[7] V. COTIZELATI, P. H. RABINOWITZ, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials,J. Amer. Math. Soc. 4, 693-727 (1991) · Zbl 0744.34045 · doi:10.1090/S0894-0347-1991-1119200-3
[8] H. HOFER, K. WYSOCKI, First order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems.Math. Ann. 288, 483-503 (1990) · Zbl 0702.34039 · doi:10.1007/BF01444543
[9] L. JEANJEAN,work in preparation
[10] V. KOZLOV, Calculus of variations in the large and classical mechanics,Russ. Math. Surv. 40, 37-71 (1985) · Zbl 0579.70020 · doi:10.1070/RM1985v040n02ABEH003557
[11] P. H. RABINOWITZ, Periodic and heteroclinic orbits for a periodic Hamiltonian system,Ann. Inst. H. Poincaré: Analyse Non Linéaire 6, 331-346 (1989) · Zbl 0701.58023
[12] P. H. RABINOWITZ, Homoclinic orbits for a class of Hamiltonian systems,Proc. Roy. Soc. Edinburgh 114, 33-38 (1990) · Zbl 0705.34054
[13] P. H. RABINOWITZ, K. TANAKA, Some results on connecting orbits for a class of Hamiltonian system,Math. Zeit. 206, 473-499 (1991) · Zbl 0716.58013 · doi:10.1007/BF02571356
[14] E. SÉRÉ, Existence of infinitely many homoclinic orbits in Hamiltonian systems,Math. Zeit. 209, 27-42 (1992) · Zbl 0739.58023 · doi:10.1007/BF02570817
[15] E. SÉRÉ, Looking for the Bernouilli shift,preprint
[16] E. SÉRÉ, Homoclinic orbits in compact hypersurface inR 2N of restricted contact type,preprint
[17] K. TANAKA, Homoclinic orbits for a singular second order Hamiltonian system,Ann. Inst. H. Poincaré: Analyse Non Linéaire 7, 427-438 (1990) · Zbl 0712.58026
[18] K. TANAKA, Homoclinic orbits in a first order superquadratic Hamiltonian system: Convergence of subharmonic orbits.J. Diff. Eq. 94, 315-339 (1991) · Zbl 0787.34041 · doi:10.1016/0022-0396(91)90095-Q
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.